# SDR WX0A2015100572916

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,292 hours, 24,325 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS MSG ILLUMINATED.  TROUBLE SHOT IAW FIM 32-61 FAULT TREE 802.  NO FAULTS FOUND & MSG CLEARED.
